# SDR AALA970861

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THE AFT CEILING PANEL SUPPORT IN THE AFT CARGO IS CORRODED ALL THE WAY ACROSS.  REMOVED AND REPLACED AFT CARGO AFT CEILING PANEL ATTACH PER SRM 51-01-00-05.  TST:  59,206.24 HOURS.  CYCLES:  20,343.  (X)
